# SDR DXTA200803058

- Difficulty date: May 13, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N933QS
- Make and model: Cessna 750
- Aircraft serial: 7500133
- Aircraft time: 7,388 hours, 4,500 cycles
- Engine: Allsn AE3007C
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 41044420208
- Part serial: 0254
- Condition: Inoperative
- Location: Rudder Control
- Part time: 2,721 hours, 1,630 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AND CRUISE, RUDDER OSCILLATES INTERMITTENTLY WITH UPPER RUDDER (A) SELECTED.  REMOVED UPPER RUDDER ACTUATOR- INSTALLED A REPAIRED ACTUATOR. PERFORMED OPERATIONAL AND LEAK CHECK WITH SATISFACTORY RESULT. TRAVEL CHECKS NORMAL, MAINTENANCE PERFORMED IAW MM 27-74-01.
